Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 76, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 25, 2015, 2:40 PM CDT for 6 counties in Oklahoma. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2015, 2:40 PM CDT (19:40 UTC)
- Expired
- May 25, 2015, 6:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Atoka County, OK, Bryan County, OK, Carter County, OK, Johnston County, OK, Love County, OK, Marshall County, OK
The radar
The Dallas/Ft Worth radar (KFWS), 167 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 3:20 PM CDT | FLASH FLOOD | N Madill, OK | 6 INCHES OF WATER COVERING 199/70 IN MADILL. |
| May 25, 3:47 PM CDT | FLASH FLOOD | 2 Ese Mannsville, OK | 3 INCHES OF STANDING WATER ON US 177. DITCH/RUNOFF FULL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1630 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 663 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.0
The text
As transmitted, in the capitals the NWS used until 2016.
390
WGUS54 KOUN 251940
FFWOUN
OKC005-013-019-069-085-095-252345-
/O.NEW.KOUN.FF.W.0076.150525T1940Z-150525T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
240 PM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN JOHNSTON COUNTY IN SOUTHEASTERN OKLAHOMA...
EASTERN LOVE COUNTY IN SOUTHERN OKLAHOMA...
BRYAN COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTHERN ATOKA COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTHEASTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
MARSHALL COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 645 PM CDT
* AT 238 PM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG TO SEVERE
THUNDERSTORMS PRODUCING HEAVY RAIN...FROM NEAR ARDMORE AND
THACKERVILLE...EAST TO NEAR ATOKA AND DURANT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ARDMORE...DURANT...MADILL...TISHOMINGO...MARIETTA...LONE GROVE...
KINGSTON...DICKSON...COLBERT...CADDO...MANNSVILLE...SPRINGER...
BOKCHITO...RAVIA...ACHILLE...THACKERVILLE...BENNINGTON...SILO...
MILBURN AND TUSHKA.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3384 9614 3376 9618 3369 9636 3385 9663
3390 9659 3392 9667 3383 9676 3395 9698
3396 9698 3385 9702 3385 9709 3375 9708
3377 9718 3432 9741 3433 9578 3416 9578
3415 9598 3394 9594 3386 9575
$$
AUSTIN1 follow-up statement
843
WGUS74 KOUN 252156
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
456 PM CDT MON MAY 25 2015
OKC005-013-019-069-085-095-252345-
/O.CON.KOUN.FF.W.0076.000000T0000Z-150525T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSTON OK-LOVE OK-BRYAN OK-ATOKA OK-CARTER OK-MARSHALL OK-
456 PM CDT MON MAY 25 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHERN JOHNSTON...EASTERN LOVE...BRYAN...SOUTHERN ATOKA...
SOUTHEASTERN CARTER AND MARSHALL COUNTIES...
AT 455 PM CDT...DOPPLER RADAR INDICATED MODERATE RAINFALL ACROSS THE
WARNED AREA. RUNOFF WILL CONTINUE TO RESULT IN FLASH FLOODING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ARDMORE...DURANT...LONE GROVE...MADILL...TISHOMINGO...CALERA...
MARIETTA...KINGSTON...DICKSON...COLBERT...CADDO...OAKLAND...
MANNSVILLE...SPRINGER...BOKCHITO...ACHILLE...RAVIA...THACKERVILLE...
TUSHKA...MILBURN...BENNINGTON...SILO...CANEY...KENEFIC...KEMP...
ARMSTRONG...MEAD...GENE AUTRY...HENDRIX AND WOODVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3384 9614 3376 9618 3369 9636 3385 9663
3390 9659 3392 9667 3383 9676 3395 9698
3396 9698 3385 9702 3385 9709 3375 9708
3377 9718 3432 9741 3433 9578 3416 9578
3415 9598 3394 9594 3386 9575
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 25, 7:07 AM CDT, 7 hours 33 minutes earlier.
Area forecast discussion, May 25, 7:07 AM CDT, 7 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
707 AM CDT MON MAY 25 2015
.DISCUSSION...
AVIATION DISCUSSION FOR THE 12Z TAFS IS BELOW.
&&
.AVIATION...
HAVE MODERATE CONFIDENCE IN THE TAFS.
IFR/MVFR CONDITIONS WILL SLOWLY IMPROVE WEST TO EAST AT ALL SITES
THROUGH 21Z. A FEW SITES MAY GO TO LIFR THROUGH 15Z.
TSRA WILL AFFECT ALL TAF SITES EXCEPT PERHAPS KWWR AND KGAG
18-24Z. BRIEF VERY STRONG WINDS AND MVFR AND LOWER CONDITIONS WILL
OCCUR WITH TSRA.
AFTER 00Z...UNCERTAINTY INCREASES. WENT WITH VFR CONDITIONS FOR
NOW THOUGH THERE IS A CHANCE WIDESPREAD MVFR OR LOWER CONDITIONS
FORM...ESPECIALLY AFTER 06Z.
MBS
&&
.PREV DISCUSSION... /ISSUED 416 AM CDT MON MAY 25 2015/
DISCUSSION...
ADDITIONAL FLOODING...HEAVY RAINFALL...AND SEVERE
THUNDERSTORMS...ESPECIALLY TODAY...REMAIN THE MAIN CONCERNS.
AN ACTIVE WEATHER PATTERN WILL CONTINUE THIS WEEK.
THE FLASH FLOOD WATCH IS IN GREAT SHAPE TODAY AND DID NOT ALTER.
THIS MORNING...WARM AND MUGGY CONDITIONS WILL OCCUR. THINK CAPPING
WILL NOT ALLOW FOR STORM FORMATION.
THIS AFTERNOON INTO EARLY EVENING...STORM CHANCES WILL INCREASE
ACROSS MUCH OF THE AREA FROM A POTENT FAST MOVING MID LEVEL
DISTURBANCE/SHORT WAVE THAT WILL MOVE EAST NORTHEAST TODAY AND
BECOME NEGATIVELY TILTED. LATEST SHORT TERM MODELS...PARTICULARLY
THE HRRR AND WRF MODELS...SUGGEST THAT A FAST MOVING LINE
BAND...BOW...OR LINE OF STORMS WILL MOVE NORTHEAST AND AFFECT
MUCH OF THE AREA. INCREASED RAIN CHANCES TO ACCOUNT FOR THIS WITH
THE HIGHEST CHANCES NEAR A WICHITA FALLS TO DURANT LINE. THIS
COMPLEX OF STORMS MAY AFFECT FAR WESTERN NORTH TEXAS NEAR KNOX
CITY AND CROWELL AS EARLY AS 11 AM THEN EXIT THE PONCA CITY AND
DURANT AREAS TOWARDS 9 PM. THE OKLAHOMA CITY METRO AREA WILL MOST
LIKELY BE AFFECTED IN THE 3 TO 6 PM TIME FRAME.
IN REGARDS TO HEAVY RAINFALL AND FLASH FLOODING POTENTIAL THIS
AFTERNOON AND EVENING...CONCERNED WITH BRIEF HEAVY RAINFALL RATES
OF 1 INCH OR MORE FOR AN HOUR OR TWO ALONG THE LEADING EDGE OF
THE LINE OF STORMS. THIS WILL CAUSE VERY RAPID RUNOFF AND
POSSIBLE FLASH FLOODING. DO NOT THINK TOTAL RAINFALL AMOUNTS WILL
BE EXCESSIVE...GENERALLY 1 TO 2 INCHES AS THE STORMS SHOULD MOVE
QUICKLY TO THE NORTHEAST. THUS...KEPT THE FLASH FLOOD WATCH IN
EFFECT.
IN REGARDS TO SEVERE THUNDERSTORM POTENTIAL THIS AFTERNOON AND
EVENING...THERE IS A CHANCE FOR A FAIRLY WIDESPREAD DAMAGING WIND
EVENT NEAR AND SOUTHEAST OF I-44 WITH SOME GUSTS OVER 70 MPH. THE
AIR WILL BE MOIST WITH PRECIPITABLE WATER VALUES IN THE 1.3 TO 1.8
INCH RANGE AND VERY UNSTABLE...MLCAPE 2000-4000 J/KG...ALONG WITH
STRONG 0-6 KM 30-50 KT SHEAR. THERE IS A LOW POTENTIAL FOR
TORNADOES DUE TO INCREASING 0-1 KM SHEAR IN THE 20-30 KT RANGE
SOUTHEAST OF I-44. SOME SEVERE HAIL MAY OCCUR AS WELL...BUT SIZES
MAY BE LIMITED DUE TO THE WIDESPREAD COVERAGE OF THE LARGE LINE OR
BOW OF STORMS. CANNOT RULE OUT THE POTENTIAL FOR A FEW SUPERCELLS
AHEAD OF THE MAIN BOW OR LINE...BUT THIS POTENTIAL SEEMS TO BE
QUITE LOW.
STORMS SHOULD MAINLY DIMINISH DURING THE EVENING HOURS. KEPT
SLIGHT CHANCES FOR STORMS OVERNIGHT...THOUGH SUBSIDENCE BEHIND THE
DEPARTING SHORT WAVE/DISTURBANCE SHOULD LIMIT STORM FORMATION.
SOME PATCHY FOG COULD FORM LATE TONIGHT INTO TUESDAY MORNING...BUT
DID NOT MENTION DUE TO LOW CONFIDENCE OF OCCURRENCE.
TUESDAY AND WEDNESDAY...CHANCES FOR STORMS WILL CONTINUE...THOUGH
SHOULD BE LOWER THAN TODAY DUE TO SLIGHTLY WARMER MID LEVEL
TEMPERATURES AND SLIGHTLY STRONGER CAPPING. THE AIR WILL BE VERY
MOIST AND UNSTABLE WITH MARGINAL SHEAR SO A FEW SEVERE STORMS
WITH LOCALLY HEAVY RAINFALL AND FLASH FLOODING REMAIN POSSIBLE.
STORM COVERAGE AND MOTION SHOULD BE LOWER COMPARED TO TODAY. WILL
NOT EXTEND THE FLASH FLOOD WATCH AT THIS TIME DUE TO THE LOWER
COVERAGE OF STORMS. TEMPERATURES WILL GET CLOSER TO AVERAGE FOR
THIS TIME OF YEAR.
THURSDAY THROUGH SUNDAY...STORM CHANCES CONTINUE NEARLY EACH DAY.
MORE HEAVY RAINFALL...FLASH FLOODING...AND SEVERE STORMS COULD
OCCUR NEARLY EACH DAY AS THE AIR WILL REMAIN MOIST AND UNSTABLE.
MBS
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 79 63 81 64 / 70 20 20 50
HOBART OK 77 59 82 61 / 50 20 20 40
WICHITA FALLS TX 78 63 85 65 / 90 20 20 20
GAGE OK 79 56 80 57 / 20 20 30 20
PONCA CITY OK 80 61 80 62 / 30 20 20 50
DURANT OK 79 65 83 67 / 90 40 20 30
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ008-012-013-
016>020-022>032-035-037>048-050>052.
TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ085-086-
088>090.
&&
23/17/17Hazardous weather outlook, May 25, 11:55 AM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1155 AM CDT MON MAY 25 2015 OKZ004>048-050>052-TXZ083>090-261000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1155 AM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .FLOODING... NUMEROUS RIVERS AND STREAMS REMAIN ABOVE FLOOD STAGE TODAY...AND THE SOIL IS SATURATED OVER MOST OF OKLAHOMA AND NORTH TEXAS. ADDITIONAL RAINFALL TODAY...MAY BE HEAVY ENOUGH TO CAUSE ADDITIONAL FLOODING...OR WORSEN EXISTING FLOODING. .THUNDERSTORMS... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS...SOUTH OF A LINE FROM ARCHER CITY AND HENRIETTA TEXAS... TO WAURIKA... TO SULPHUR TO ADA AND CALVIN. TO THE NORTHWEST...AN ENHANCED RISK EXTENDS ALONG A LINE FROM SEYMOUR TEXAS...TO LAWTON OKLAHOMA...TO NORMAN...TO SHAWNEE. A SLIGHT RISK THEN EXTENDS NORTHWEST TO A LINE FROM HOLLIS...TO CLINTON... TO ALVA. .TIMING... STORMS WILL MOVE FROM WESTERN NORTH TEXAS AND SOUTHWEST OKLAHOMA AT MIDDAY TO THE NORTHEAST ACROSS THE AREA DURING THE AFTERNOON INTO THE EARLY EVENING HOURS. .IMPACTS... VERY STRONG DAMAGING WINDS...UP TO 80 MPH...WILL ACCOMPANY THE STRONGEST STORMS AS THEY SURGE NORTHEAST ACROSS THE REGION THIS AFTERNOON AND EVENING. SOME ADDITIONAL FLOODING IS ALSO POSSIBLE...AS A RESULT OF AN HOUR OR TWO OF HEAVY RAINFALL. VERY LARGE HAIL WILL BE A SECONDARY THREAT...ALONG WITH TORNADOES. .DISCUSSION... MODERATE TO STRONG INSTABILITY...AND LOTS OF MOISTURE...WILL BE IN PLACE OVER OKLAHOMA AND NORTH TEXAS TODAY. A STRONG UPPER- LEVEL WAVE WILL MOVE NORTHEAST ACROSS OKLAHOMA THIS AFTERNOON AND EVENING...PROVIDING SUPPORT FOR A COMPLEX OF THUNDERSTORMS. BOW STRUCTURES...CAPABLE OF PARTICULARLY STRONG WINDS...ARE EXPECTED WITHIN THIS STORM COMPLEX. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS FROM LATE THIS MORNING THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... .THUNDERSTORMS... NOT MUCH CHANGE TO THE ONGOING PATTERN IS EXPECTED THROUGH NEXT WEEKEND. THIS WILL PRESENT A RISK OF STRONG TO SEVERE THUNDERSTORMS EACH DAY...AND A RISK OF HEAVY RAINFALL AND ASSOCIATED FLOODING. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. CMS/30
In the hours before
Local storm report, May 25, 1:24 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
124 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND GST NEWPORT 33.48N 98.02W
05/25/2015 E70.00 MPH CLAY TX EMERGENCY MNGR
&&
MAUSTINSpecial weather statement, May 25, 1:32 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
132 PM CDT MON MAY 25 2015
OKZ046-050-051-251900-
CARTER OK-LOVE OK-MARSHALL OK-
132 PM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARTER...LOVE AND
SOUTHWESTERN MARSHALL COUNTIES UNTIL 200 PM CDT...
AT 131 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 5 MILES NORTH OF ST. JO TEXAS TO 3 MILES NORTHWEST OF LAKE
KIOWA TEXAS...MOVING NORTH AT 50 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LAT...LON 3376 9719 3385 9717 3392 9721 3386 9726
3385 9733 3388 9733 3382 9737 3383 9745
3391 9747 3390 9756 3429 9756 3402 9683
3386 9688 3395 9691 3396 9692 3395 9700
3384 9703 3385 9709 3382 9705 3372 9712
TIME...MOT...LOC 1831Z 186DEG 41KT 3377 9749 3361 9705Local storm report, May 25, 1:34 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
134 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG 1 W SHEPPARD AFB 33.97N 98.53W
05/25/2015 WICHITA TX TRAINED SPOTTER
LARGE TREE LIMBSDOWN-GREATER THAN 2 INCHESINDIAMETER
&&
DWLocal storm report, May 25, 1:40 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
140 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 6 SE HENRIETTA 33.76N 98.12W
05/25/2015 CLAY TX TRAINED SPOTTER
TREES SNAPPED AND UPROOTED. EST 75 MPH GUSTS.
&&
MAUSTINSpecial weather statement, May 25, 1:57 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
157 PM CDT MON MAY 25 2015
OKZ016>018-022>024-027-028-038>040-044-045-251945-
COMANCHE OK-CANADIAN OK-CADDO OK-COTTON OK-GRADY OK-CUSTER OK-
BLAINE OK-KINGFISHER OK-MCCLAIN OK-WASHITA OK-JEFFERSON OK-
STEPHENS OK-GARVIN OK-
157 PM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COMANCHE...CANADIAN...
CADDO...NORTHEASTERN COTTON...GRADY...SOUTHEASTERN CUSTER...SOUTHERN
BLAINE...SOUTHWESTERN KINGFISHER...SOUTHWESTERN MCCLAIN...
NORTHEASTERN WASHITA...NORTHWESTERN JEFFERSON...STEPHENS AND
NORTHWESTERN GARVIN COUNTIES UNTIL 245 PM CDT...
AT 155 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES EAST OF HYDRO TO 4 MILES SOUTHEAST OF ALBERT TO 4 MILES
SOUTHWEST OF STERLING TO NEAR TEMPLE...MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
LAWTON...DUNCAN...EL RENO...CHICKASHA...WEATHERFORD...ANADARKO...
MARLOW...WALTERS...MUSTANG...TUTTLE...HINTON...LINDSAY...ELGIN...
CARNEGIE...COMANCHE...UNION CITY...MINCO...APACHE...GEARY AND
GERONIMO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3582 9798 3542 9778 3494 9763 3431 9760
3422 9844 3449 9849 3506 9859 3556 9869
TIME...MOT...LOC 1855Z 241DEG 33KT 3554 9852 3518 9836 3469 9820 3428
9821
AUSTINLocal storm report, May 25, 2:38 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
238 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM TSTM WND GST 1 N COMANCHE 34.38N 97.97W
05/25/2015 M60 MPH STEPHENS OK AMATEUR RADIO
&&
MDAYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:49 PM CDT | Areal Flood Warning | OUN | Garfield, Grant, Kay, Noble | 12 hr |
| May 24, 9:53 PM CDT | River Flood Warning | OUN | Logan | 33 hr |
| May 25, 11:30 AM CDT | Special Weather Statement | OUN | Jackson | 30 min |
| May 25, 11:53 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 38 min |
| May 25, 12:24 PM CDT | Special Weather Statement | OUN | Kiowa | 36 min |
| May 25, 12:50 PM CDT | Special Weather Statement | OUN | Tillman | 25 min |
| May 25, 12:52 PM CDT | Special Weather Statement | OUN | Caddo | 23 min |
| May 25, 1:14 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 46 min |
| May 25, 1:16 PM CDT | Special Weather Statement | OUN | Kiowa | 29 min |
| May 25, 1:20 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Cotton, Kiowa, Tillman, Washita | 115 min |
| May 25, 1:23 PM CDT | Areal Flood Advisory | OUN | Cotton, Jefferson, Tillman | 3 hr |
| May 25, 1:32 PM CDT | Special Weather Statement | OUN | Love | 28 min |
| May 25, 1:57 PM CDT | Special Weather Statement | OUN | Caddo, Canadian, Comanche, Cotton, Grady, Stephens | 48 min |
| May 25, 1:58 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Johnston, Love, Marshall, Murray and 1 more | 47 min |
| May 25, 2:15 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 30 min |
| May 25, 2:31 PM CDT | Tornado Warning | OUN | Bryan | 29 min |
| May 25, 2:45 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Cotton, Garvin and 9 more | 45 min |
| May 25, 2:49 PM CDT | Special Weather Statement | OUN | Canadian, Grady | 41 min |
| May 25, 2:55 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 35 min |
| May 25, 3:24 PM CDT | Tornado Warning | OUN | Atoka | 36 min |
| May 25, 3:28 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Cleveland, Coal, Garvin, Hughes and 6 more | 47 min |
| May 25, 3:29 PM CDT | Special Weather Statement | OUN | Cleveland, Kingfisher, Logan, McClain, Oklahoma, Pottawatomie | 46 min |
| May 25, 3:32 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 10 min |
| May 25, 3:41 PM CDT | Flash Flood Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc | 3 hr |
| May 25, 3:45 PM CDT | Tornado Warning | OUN | Atoka, Coal | 30 min |
| May 25, 3:47 PM CDT | Areal Flood Advisory | OUN | Carter, Cleveland, Garvin, Hughes, Johnston, McClain and 4 more | 3 hr |
| May 25, 3:56 PM CDT | Tornado Warning | OUN | Atoka | 34 min |
| May 25, 4:09 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Coal, Hughes, McClain, Pontotoc, Pottawatomie and 1 more | 51 min |
| May 25, 4:14 PM CDT | Tornado Warning | OUN | Atoka | 31 min |
| May 25, 4:49 PM CDT | Special Weather Statement | OUN | Grant | 41 min |
| May 25, 5:28 PM CDT | Special Weather Statement | OUN | Grant | 32 min |
| May 25, 6:42 PM CDT | Areal Flood Warning | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 5 more | 12 hr |
| May 25, 6:44 PM CDT | Special Weather Statement | OUN | Alfalfa | 46 min |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.